# SDR SIMA201812110001

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 33,979 hours, 29,159 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

L/G AIR GROUND FAIL EICAS MSG IN FLIGHT-WENT AWAY WHEN GEAR SELECTED DOWN-C/A-FOLLOWING FIM 32-63-00  INTERROGATED  CMC NO MSG NOTED AT THIS TIME. PERFORMED NLG SHOCK ABSORBER SERVICING AND CHRGING NO LEAKS NOTED IAW EMB 145 AMM 32-20-01
